# SDR CALA2018121702587

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 83,355 hours, 20,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 29212430006
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN CLIMBOUT BOTH IN CABIN AND COCKP IT...HIGH ENGINE VIBRAT ION ON RIGHT ENGINE 2.7 RECIEVED A/C, FLT AND CABIN CREWS FILLED OUT SMOKE/ ODOR QUESTIONAIRE 46.6020 AND RESULTS SENT TO TOMC. C/W AMM 05-51-58-910-801C SMOKE/ODOR CONDITIONAL INSPECTION TO SECTION C-2-J TO END C-2-I, NO DEFECTS NOTED. A/C TURNED OVER TO COMPLY WITH ITEMS ACK WHEN RUNNING,MORE PRONOUNCED AS POWER IS APPLIED. NO UNUSUAL NOISE FROM R PACK. ELL IN CABIN. HIGH PITCHED HOWLING NOISE NOTICED COMING FROM L P LED UNUSUAL ODOR WHEN PACK STARTED,THEN DISSIPATED.R PACK NO SM TAXIED AIRCRAFT TO HANGAR.USED #2 ENG BLEED TO RUN L PACK. SMEL REMOVED AND REPLACED R/H RECIRCULATION FILTER PER AMM 21-25-02. REF TASK 05-51-58-910-801C1.NO SMOKE SMELL IN FLIGHT DECK OR CAB IN AT THIS TIME. FOUND LEFT AIR CYCLE MACHINE HAS GONE BAD. PALC ED LEFT ACM ON MEL DDP COMPLIED WITH. PART INFO ACM 75-2151-9-0002. KIT 99-2152-3-0026. MEL 2151Y TOMC REJECTS ACM DEFERRAL WHICH SHALL BE OPENED IN ANOTHER LOG REFER TO LP 8494918 FOR CORRECTIVE ACTION VIBRATION.
